de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space

Bizon, P., & Mach, P. (2017). Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space. Transactions of the American Mathematical Society, 369(3), 2029-2048. doi:10.1090/tran/6807.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-5CCE-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-8769-D
Genre: Journal Article

Files

show Files
hide Files
:
1410.4317.pdf (Preprint), 2MB
Description:
File downloaded from arXiv at 2017-02-08 11:38
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
TAMS369_2019.pdf (Any fulltext), 393KB
 
File Permalink:
-
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
2016
Copyright Info:
American Mathematical Society
License:
-

Locators

show

Creators

show
hide
 Creators:
Bizon, Piotr1, Author
Mach, Patryk, Author
Affiliations:
1AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24008              

Content

show
hide
Free keywords: Mathematics, Analysis of PDEs, math.AP,General Relativity and Quantum Cosmology, gr-qc
 Abstract: We consider a spherically symmetric (purely magnetic) SU(2) Yang-Mills field propagating on an ultrastatic spacetime with two asymptotically hyperbolic regions connected by a throat of radius $\alpha$. Static solutions in this model are shown to exhibit an interesting bifurcation pattern in the parameter $\alpha$. We relate this pattern to the Morse index of the static solution with maximal energy. Using a hyperboloidal approach to the initial value problem, we describe the relaxation to the ground state solution for generic initial data and unstable static solutions for initial data of codimension one, two, and three.

Details

show
hide
Language(s):
 Dates: 2014-10-162017
 Publication Status: Published in print
 Pages: 23 pages, 11 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1410.4317
URI: http://arxiv.org/abs/1410.4317
DOI: 10.1090/tran/6807
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 369 (3) Sequence Number: - Start / End Page: 2029 - 2048 Identifier: -